# SDR FDEA201505021360

- Difficulty date: May 2, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 671 hours, 22,146 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 20D102
- Condition: Dirty
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MODERATE FUEL & OIL ODOR EMANATING FROM NR 1 PACK.  SELECTED OFF DUE TO SMELL.  RAN NR 1 PACK WITH APU PNEUMATICS.  NO FUEL OR OIL ODOR.  CHECKED 30 DAY HISTORY FOR ATA 21, NO RELATED  HISTORY.  R & R NR 1 COALESCER BAG.  BAG WAS FILTHY BUT NO FUEL OR OIL ODOR ON BAG OR INSIDE WATER SEPARATOR HOUSING IAW AMM  21-54-03-2.  LEAK CHECKED GOOD.  HAD LEAD AMT RUN NR 1 ENG IAW JRH CHAPTER 5 & RAN NR 1 PACK WITH ENG PNEUMATICS.  NO FUEL OR OIL ODOR FROM NR 1 PACK IAW AMM 21-00-01-5.  ACFT OK FOR SERVICE.
